University Slogan - The degree that works
University of Windsor

 






















Mathematics & Statistics
Lambton Tower, 10th Floor
Windsor, Ontario
Canada N9B 3P4
Tel: (519) 253-3000 Ext. 4711
Fax: (519) 971-3649

Office Hours:
Monday - Friday
8:30 am - 5:00 pm
Click here for a Printer Friendly page.

Dr. Daniel Britten
Professor
9-100 LT
Ext. 3013

britten@uwindsor.ca

Selected Publications D. J. Britten and F. W. Lemire, 2001, Tensor Product Realization of Simple Torsion Free Modules, Can. J. Math. 53(2), pp. 225-243

D. J. Britten and F. W. Lemire, 1999, Modules of Bounded Multiplicities for the Symplectic Algebras, Trans AMS 351(8); pp. 3413-3431.

D. J. Britten and F. W. Lemire, 1998, The Torsion Free Pieri Formula, Can. J. Math., 50(2), pp. 266-289.

G. Benkart, D. J. Britten and F. W. Lemire, 1997, Modules With Bounded Weight Multiplicities for Simple Lie Algebras, Math Zeit. 225, pp. 333-353.

D. J. Britten, J. Hooper, and F. W. Lemire, 1994, Simple Cn modules with multiplicity 1 and applications, Canadian Journal of Physics, 72(7&8), 326-335.

D. J. Britten, F. W. Lemire, and V. Tarokh, 1992, A Constraint on the Existence of Simple Torsion Free Lie Modules, to appear Proceedings of the AMS.


G. Benkart, D. J. Britten, and F. W. Lemire, 1992, Projection Maps for Tensor Products of gl(r,C)-Representations, Publication of the Research Institute for Mathematical Sciences Kyoto University, 28(6), pp. 983-1010.

G. Benkart, D. J. Britten, and F. W. Lemire, 1990, Stability in Modules for Classical Lie Algebras-A constructive approach, The Memoirs of the AMS, Vol. 85. No. 430, 165 pages.

D. J. Britten, F. W. Lemire, and F. Zorizitto, 1989, Rank-2 Kronecker Modules Via a shift, Journal of Pure and Applied Algebra, Vol. 62, pp. 185-194.

D. J. Britten, and F. W. Lemire, 1987, A classification of simple Lie modules having a 1-dimensional weight space, Trans. AMS, pp. 683-697.

D. J. Britten, and F. W. Lemire, 1985, On pointed modules of simple lie algebras, CMS Conference Proceedings, Vol. 5, pp. 319-324.

D. J. Britten, and F. W. Lemire, 1985, On basic cycles of An, Bn, Cn, and Dn, Canadian Journal of Math., Vol. 37, pp. 122-140.


G. Bergman, D. J. Britten, and F. W. Lemire, 1983, Embedding rings in graded rings, part 3: Algebras over general K, Journal of Algebra, Vol. 84, pp. 42-61.

D. J. Britten, and F. W. Lemire, 1983, Irreducible Representations of An with a 1-dimensional weight space, Trans. AMS, Vol. 273, pp. 509-540.

G. Benkart, D. J. Britten, and J. M. Osborn, 1982, Real flexible division algebras, Canadian Journal of Math., Vol. 34, pp. 550-588.

D. J. Britten, and F. W. Lemire, 1982, A classification of An -modules, Proceedings of Lie Algebra Conference, Rutgers University, Spring 1981, Springer-Verlag, pp. 63-70.

D. J. Britten, and F. W. Lemire, 1981, A structure theorem for rings supporting a discrete Fourier Transform, SIAM Journal of Applied Math., Part B, Vol. 41, pp. 222-226.

G. Benkart, D. J. Britten, and J. M. Osborn, 1981, Flexible Lie admissible algebras with solvable radical of A-abelian and Lie algebras with nondegenerate forms, Hadronic Journal, Vol. 4, pp. 274-326.

D. J. Britten, 1976, On prime Goldie-Like quadratic Jordan matrix algebras, Canadian Math. Bulletin, Vol. 20, pp. 39-45.

D. J. Britten, 1976, On semiprime ample Jordan rings, Canadian Math. Bulletin, Vol. 19, pp. 145-148.

D. J. Britten, 1974, Goldie-Like conditions on Jordan matrix rings, Trans. AMS, Vol. 192, pp. 87-98.

D. J. Britten, 1974, On semiprime Jordan matrix rings H(R) with ACC, Proc. AMS, Vol. 45, pp. 175-178.

D. J. Britten, 1973, On prime rings H(R) with chain condition, Journal of Algebra, Vol. 17, pp. 414-421.